# SDR SWAA2023101908284

- Difficulty date: October 6, 2023
- Submitted: October 19, 2023
- Operation: Air carrier
- Aircraft: N8674B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36734
- Aircraft time: 26,522 hours, 12,730 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL EMERGENCY BULLNOSE LIGHTS INOP IN CABIN.<[01] REPLACED 4 BATTERY PACKS. 2 FWD LEFT AND RIGHT AND 2 AFT LEFT AND RIGHT. OPS CHECK GOOD. REF AMM 33-51-06.;[02] REPLACED 4 BATTERY PACKS. 2 FWD LEFT AND RIGHT AND 2 AFT LEFT AND RIGHT. OPS CHECK GOOD. REF AMM 33-51-06.;[03] CORRECTIVE ACTIONS 1 AND 2 ENTERED IN ERROR. INCORRECT SIGN OFF.;[04] REPLACED 4 BATTERY PACKS. 2 FWD LEFT AND RIGHT AND 2 AFT LEFT AND RIGHT. REF AMM 33-51-06.;[05] VERIFIED SIGNOFF 1&2 CLOSED IN ERROR. CORRECTIVE ACTIONS 1 AND 2 ENTERED IN ERROR. INCORRECT SIGN OFF. REPLACED 4 BATTERY PACKS. 2 FWD LEFT AND RIGHT AND 2 AFT LEFT AND RIGHT. REF AMM 33-51-06.C/W INSPECTION;[06] REMOVED AND REPLACED 5 EACH EMERGENCY LIGHT BATTERY PACKS PER MM 33-51-06. OPS CHECKS GOOD PER MM 33-51-00;[07] INSPECTED WORK PERFORMED. SEE STEPS AND C/A?S FOR ALL WORK PERFORMED. REMOVED AND REPLACED 5 EACH EMERGENCY LIGHT BATTERY PACKS PER MM 33-51-06. OPS CHECKS GOOD PER MM 33-51-00
